Previous |  Up |  Next

Article

References:
[1] Bartle R.: A general bilinear integral. Studia Math. 15 (1956), 337-352. MR 0080721
[2J Birkhoff G.: Integration of functions with values in a Banach space. Trans. Amer. Math. Soc. 38 (1935), 357-378. MR 1501815
[3] Bochner S.: Integration von Funktionen deren Werte die Element eines Vectorraumes sind. Fund. Math. 20 (1933), 262-276. DOI 10.1007/BF01954539
[4] Bryant W. W.: Independent axioms for convexity. J. Geometry 5 (1974), 95-99. MR 0355820 | Zbl 0288.52001
[5] Bryant W. W.: Topological convexity spaces. Proc. Edinburgh Math. Soc. 19 (1974), 125-132. DOI 10.1016/0022-247X(72)90268-5 | MR 0417749 | Zbl 0292.46007
[6] Bryant W. W., Webster R. J.: Convexity spaces I. J. Math. Anal. Appl. 37 (1972), 206-213. DOI 10.1016/0022-247X(73)90076-0 | MR 0296812 | Zbl 0197.48401
[7] Bryant W. W., Webster R. J.: Convexity spaces II. J. Math. Anal. Appl. 43 (1973), 321-327. DOI 10.1016/0022-247X(77)90267-0 | MR 0380622 | Zbl 0259.52001
[8] Bryant W. W., Webster R. J.: Convexity spaces III. J. Math. Anal. Appl. 57 (1977), 382 to 392. DOI 10.1090/pspum/007/0157289 | MR 0467541 | Zbl 0342.52001
[9] Danzer L., Grünbaum В., Klee V.: Helly's theorems and its relatives. Proc. Sympos. Pure Math. Vol. VII(convexity). Amer. Math. Soc. (1963), 101-180.
[10] Diestel J., Uhl J. J.: Vector measures. Math. Surveys 15, Amer. Math. Soc., Providence, Rhode Island 1977. MR 0453964 | Zbl 0369.46039
[11] Dieudonné J.: Foundations of Modern Analysis. Academic Press, New York 1960. MR 0120319
[12] Dinculeanu N.: Vector measures. Pergamon Press, New York 1967. MR 0206190
[13] Dobrakov I.: On integration in Banach spaces I. Czechoslovak Math. J. 20 (1970), 511- 536. MR 0365138 | Zbl 0215.20103
[14] Dobrakov I.: On integration in Banach spaces II. Czechoslovak Math. J. 20 (1970), 680- 695. MR 0365139 | Zbl 0224.46050
[15] Dobrakov I.: On integration in Banach spaces III. Czechoslovak Math. J. 29 (1979), 478-499. MR 0536071 | Zbl 0429.28011
[16] Dobrakov I.: Оn integration, in Banach spaces IV. Czechoslovak Math. J. 30 (1980), 259-279. MR 0566051
[17] Dobrakov I.: On integration in Banach spaces V. Czechoslovak Math. J. 30 (1980), 610- 622. DOI 10.1090/S0002-9947-1935-1501796-2 | MR 0592324 | Zbl 0506.28004
[18] Dunford N.: Integration in general analysis. Trans. Amer. Math. Soc. 37 (1935), 441 - 453. MR 1501796 | Zbl 0013.15502
[19] Dunford N., Schwartz J. T.: Linear operators. Part I. Interscience Publishers, Inс., New York 1964. DOI 10.1007/BF01302165
[20] Eckhoff J.: Der Satz von Radon in konvexen Produktstructuren I. Monatsh. Math. 72 (1968), 303-314. DOI 10.1007/BF01297698 | MR 0233285
[21] Eckhoff J.: Der Satz von Radon in konvexen Produktstructuren II. Monatsh. Math. 73 (1969), 7-30. DOI 10.1215/S0012-7094-52-01941-8 | MR 0243427
[22] Ellis J. W.: A general set-separation theorem. Duke Math. J. 19 (1952), All-All. DOI 10.4153/CJM-1950-046-x | MR 0049268 | Zbl 0047.28601
[23] Green J. W., Gustin W.: Quasiconvex sets. Canad. J. Math. 2 (1950), 489-507. MR 0042142 | Zbl 0038.35501
[24] Guay M. D., Naimpally S. A.: Characterization of a convex subspace of a linear topological space. Math. Japonicae 20 (1975), 37-41. MR 0410334 | Zbl 0335.46008
[25] Hanner O.: Connectedness and convex hulls. Seminar on Convex Sets, Inst. for Advanced Study, Princeton, New Jersey (1949-1950), 35-40. DOI 10.1090/S0002-9947-1934-1501772-9
[26] Hildebrandt T. H.: On bounded linear functional operations. Trans. Amer. Math. Soc. 36 (1934), 868-875. DOI 10.2140/pjm.1971.38.471 | MR 1501772 | Zbl 0010.30303
[27] Kay D. C, Womble E. W.: Axiomatic convexity theory and relationships between the Carathéorody, Helly and Radon numbers. Pacific J. Math. 38 (1971), 471 - 485. MR 0310766
[28] Kelley J. L., Srinivasan T. P.: On the Bochner integral. Proc. Conf. Vector and Operator-valued Measures, Snowbird, Utah, Academic Press (1973), 165-174. DOI 10.1007/BF01455714 | MR 0330408 | Zbl 0293.28010
[29] Kolmogoroff A.: Untersuchunge über den Integralbegriff. Math. Ann. 103 (1930), 654-696.
[30] Levi F. W.: On Helly's theorem and the axioms of convexity. J. Indian Math. Soc. (N.S.) 15(1951), 65-76. DOI 10.1112/jlms/s2-13.2.209 | MR 0043487 | Zbl 0044.19101
[31] Mah P., Naimpally S. A., Whitfield J. H. M.: Linearization of a convexity space. J. London Math. Soc. (2) 13 (1976), 209-214. MR 0415510 | Zbl 0326.52005
[32] Maynard H. В.: A general Radon-Nikodym theorem. Proc. Conf. Vector and Operator-valued Measures, Snowbird, Utah, Academic Press (1973), 233 - 246. MR 0404578 | Zbl 0301.28006
[33] McLeod R.: Mean value theorem for vector valued functions. Proc. Edinburgh Math. Soc. 14(1965), 197-209. MR 0185052
[34] Morales P.: Mean value theorem for the Dobrakov integral. Proc. Conf. on Measure Theory and Appl., Northern Illinois University (1981), 235-242. Zbl 0523.28009
[35] Prenowitz W.: A contemporary approach to classical geometry. H.E. Slaught Memorial Paper 9, Amer. Math. Monthly 68 (1961), Appendix, 1--67. MR 0123931 | Zbl 0094.15402
[36] Prenowitz W., Jantosciak J.: Geometries and join spaces. J. Reine Angew. Math. 257 (1972), 100-128. DOI 10.1090/S0002-9947-1940-0001442-5 | MR 0308908 | Zbl 0264.50002
[37] Price G. В.: The theory of integration. Trans. Amer. Math. Soc. 47 (1940), 1 - 50. DOI 10.2140/pjm.1970.35.227 | MR 0001442 | Zbl 0022.31901
[38] Reay J. R.: Carathéodory theorems in convex product structures. Pacific J. Math. 35 (1970), 227-230. DOI 10.5802/aif.17 | MR 0273517 | Zbl 0182.55601
[39] Schwartz L.: Un lemme sur la dérivation des fonctions vectorielles d'une variable réelle. Ann. Inst. Fourier 2 (1950), 17-18. DOI 10.1007/BF02787718 | MR 0042610 | Zbl 0042.11601
[40] Schwartz L.: Espaces de fonctions différentiables à valeurs vectorielles. J. Analyse Math. 4 (1956), 88-148. MR 0080268
[41] Schwartz L.: Analyse mathématique I. Hermann, Paris 1967. DOI 10.4153/CMB-1976-073-0 | MR 0226972
[42] Szafron S. A., Weston J. H.: An internal solution to the problem of linearization of a convexity space. Canad. Math. Bull. 19 (1976), 487-494. MR 0450940 | Zbl 0382.52002
[43] Taylor A. E.: Introduction to functional analysis. John Wiley and Sons, Inc., New York 1958. MR 0098966 | Zbl 0081.10202
[44] Yamamuro S.: Differential calculus in topological linear spaces. Lecture Notes in Math. 374, Springer-Verlag, New York 1974. MR 0488118 | Zbl 0276.58001
Partner of
EuDML logo